# SDR DXTA2009092803801

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 7,382 hours, 4,380 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 99144246
- Part serial: 824
- Condition: Inoperative
- Location: Wing Fuel
- Part time: 4,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE "WING OVERFILL-L" KEPT ILLUMINATING (3 TIMES). WITH ILLUMINATION LEFT WING VENTED FUEL.  TROUBLE SHOOT TO BAD INBOARD AND OUTBOARD LEFT WING FUEL TRANSFER VALVES. REMOVED INBOARD AND OUTBOARD FUEL TRANSFER VALVES AND INSTALLED NEW FUEL TRANSFER VALVES. LEAK CHECK AND OPS CHECKS GOOD. WORK DONE IAW MM 28-70-06.
